# SDR 96ZZZX2378

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N950FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0056
- System (JASC): 7160 · Engine Air Intake System
- Part: Separator
- Part number: 2652000817
- Condition: Cracked
- Location: Engine Inlet
- Part time: 7,000 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBMITTER MAINTAINS 12 CESSNA 208B AIRCRAFT AND ARE FINDING CRACKS IN SEVERAL INERTIAL SEPARATORS.  SINCE THIS AIRCRAFT IS NIGHT IFR 135 SINGLE ENGINE, CRACKS IN THE ENGINE INLET ARE OF GREAT CONCERN.  SUBMITTER HAS SEEN ONE OF THESE INTAKES WITH A SCAB PATCH INSIDE WHICH IS UNACCEPTABLE.  SUBMITTER BELIEVES THE CRACKS ARE DUE TO VIBRATION OR THE DESIGN OR A COMBINATION.  THE ONLY FIX AT THIS TIME IS TO BUY A NEW PART.
